# SDR HEEA065108

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681117
- Condition: Fluctuates
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER INDICATOR'S N2 NEEDLE FLUCTUATES.
